Volume 29,Issue 2,2009 Table of Contents

Other Issues:  


A Class of Standard Bases of Polynomial Algebras and Its Applications
  DONG Jing Cheng,LI Li Bin and CHEN Hui Xiang
  2009,29(2):191-201 [Abstract(4236)]  [View PDF]
On Balance Index Set for the General Butterfly Graph
  WEN Yi Hui and KANG Qing De
  2009,29(2):202-212 [Abstract(4216)]  [View PDF]
An Inequality of Bohr Type on Hardy-Sobolev Classes
  LI Xue Hua
  2009,29(2):213-218 [Abstract(4328)]  [View PDF]
Some Properties of Morphisms in Effect Algebras
  ZHANG Jian Cheng and WANG Guo Jun
  2009,29(2):219-226 [Abstract(4036)]  [View PDF]
On a Class of Weakly-Berwald $(\alpha ,\beta)$-Metrics
  XIANG Chun Huan and CHENG Xin Yue
  2009,29(2):227-236 [Abstract(4389)]  [View PDF]
Triangle Evolution--A Hybrid Heuristic for Global Optimization
  LUO Chang Tong and YU Bo
  2009,29(2):237-246 [Abstract(4863)]  [View PDF]
Wavelet Detection and Estimation of Change Points in Nonparametric Regression Models under Random Design
  ZHAO Wen Zhi,TIAN Zheng and XIA Zhi Ming
  2009,29(2):247-256 [Abstract(4214)]  [View PDF]
E-H-Unretractivity of Bipartite Graphs
  LI Wei Min
  2009,29(2):257-265 [Abstract(13566)]  [View PDF]
Hopf Algebras in Group Yetter-Drinfel'd Categories
  SHEN Bing Liang and WANG Shuan Hong
  2009,29(2):266-274 [Abstract(4136)]  [View PDF]
The Sum of Standard Generalized Frames in Hilbert $W^*$-Module
  FU Huan Kun,MENG Bin and DONG Fang Fang
  2009,29(2):275-282 [Abstract(5713)]  [View PDF]
Iterative Convergence Theorems for Maximal Monotone Operators and Nonexpansive Mappings and Their Applications
  WEI Li and ZHOU Hai Yun
  2009,29(2):283-292 [Abstract(5830)]  [View PDF]
On the Sharp Upper Bound of Spectral Radius of Weighted Trees
  TAN Shang Wang
  2009,29(2):293-301 [Abstract(5447)]  [View PDF]
Derivation Algebras of Real $n$-Lie Algebras
  BAI Rui Pu and AN Hong Wei
  2009,29(2):302-308 [Abstract(5542)]  [View PDF]
The Representation of Group Inverse with Affine Combination
  SHENG Xing Ping,CAI Jing and CHEN Guo Liang
  2009,29(2):309-316 [Abstract(5890)]  [View PDF]
Graded and Nongraded Properties of Partial Tilting Modules and Tilting Modules
  ZHENG Min and CHEN Qing Hua
  2009,29(2):317-326 [Abstract(5624)]  [View PDF]
Left $\Delta$-Product Structure of Left C-Wrpp Semigroups
  ZHANG Xiao Min
  2009,29(2):327-334 [Abstract(5426)]  [View PDF]
The Crossing Numbers of Cartesian Products of Stars and 5-Vertex Graphs
  HE Pei Ling,QIAN Chun Hua,OUYANG Zhang Dong and HUANG Yuan Qiu
  2009,29(2):335-342 [Abstract(5875)]  [View PDF]
An Upper Bound for the Adjacent Vertex-Distinguishing Total Chromatic Number of a Graph
  LIU Xin Sheng,AN Ming Qiang and GAO Yang
  2009,29(2):343-348 [Abstract(6387)]  [View PDF]
Reconstruction of Non-Bandlimited Functions by Multidimensional Sampling Theorem of Hermite Type
  LI Yue Wu and FENG Guo
  2009,29(2):349-354 [Abstract(6053)]  [View PDF]
On UR-Rings
  YING Zhi Ling and CHEN Jian Long
  2009,29(2):355-361 [Abstract(5390)]  [View PDF]
The Crossing Number of the Cartesian Products of $W_m$ with $P_n$
  WANG Jing,L\"{U} Sheng Xiang and HUANG Yuan Qiu
  2009,29(2):362-366 [Abstract(5687)]  [View PDF]
The Torsion-Freeness of Partially Ordered $K_{0}$-Groups for a Class of Exchange Rings
  WU Kuo Hua and L\"{U} Xin Min
  2009,29(2):367-370 [Abstract(5706)]  [View PDF]
Improved Local Wellposedness of Cauchy Problem for Generalized KdV-BO Equation
  ZHAO Xiang Qing and GUO Ai
  2009,29(2):371-375 [Abstract(6013)]  [View PDF]
Positive Solutions of Singular Boundary Value Problems of Fourth-Order Differential Equations
  CUI Yu Jun,SUN Jing Xian and ZOU Yu Mei
  2009,29(2):376-380 [Abstract(5892)]  [View PDF]